MAUDE Adverse Event Report: ZEALAND PHARMA U.S. INC. V-GO DISPOSABLE INSULIN DELIVERY DEVICE

ZEALAND PHARMA U.S. INC. V-GO DISPOSABLE INSULIN DELIVERY DEVICE
Model Number V-GO 30
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 03/15/2022
Type of Reportable Event Malfunction
Event or Problem Description
The patient reported 6 times the v-go devices fell off.The patient uses alcohol wipes and lets it dry prior to using v-go.The patient avoids placing v-go in areas of her body containing excess skin, muscle, and bone.The patient did not have any interference with her clothing.The patient is unsure how long she wore the devices prior to them coming off besides the one time it came off around noon and the patient noticed her blood sugar went high.The patient explained when that occurred patient started to feel cold, cooled, and kind of sluggish.

Brand Name
V-GO DISPOSABLE INSULIN DELIVERY DEVICE
Common Device Name
V-GO
Manufacturer (Section D)
ZEALAND PHARMA U.S. INC.
293 boston post road west
suite330
marlborough MA 01752
Manufacturer (Section G)
ZEALAND PHARMA U.S. INC.
293 boston post road west
suite330
marlborough MA 01752
Manufacturer Contact
liliana hansen
293 boston post road west
suite330
marlborough, MA 01752
MDR Report Key13805139
Report Number1226572-2022-00028
Device Sequence Number4994365
Product Code LZG
UDI-Device Identifier00385609600029
UDI-Public(01)00385609600029(17)240610(10)FG321156
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K103825
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/10/2024
Device Model NumberV-GO 30
Device Catalogue Number8560-9600-02
Device Lot NumberVG321083C
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2022
Initial Report FDA Received Date03/18/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/10/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age85 YR
Patient SexFemale